MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESOLUTION 360 CLIP; HEMOSTATIC METAL CLIP FOR THE GI TRACT

BOSTON SCIENTIFIC CORPORATION RESOLUTION 360 CLIP; HEMOSTATIC METAL CLIP FOR THE GI TRACT
Model Number M00521240
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the lot number of the suspect device.Therefore, the manufacture and expiration dates are unknown.Block h6: imdrf device code a15 captures the reportable event of clip unable to release from catheter.
 
Event or Problem Description
It was reported to boston scientific corporation that a resolution 360 clip was used in the ascending colon for post polypectomy during a colonoscopy procedure performed on (b)(6) 2024.During the procedure and inside the patient, the scope was in a difficult/twisted position.The clip was passed down the scope but was being placed at a severe angle due to the anatomy and scope position.The clip was able to be closed and deployed, but the bushing would not separate from the capsule.The handle could be articulated and remove the catheter, but no movement occurred.The physician removed the entire clip by avulsing the closed clip from the tissue.The procedure was completed with another resolution 360 clip.There were no patient complications reported as a result of this event.Note: the complainant reported that the device was used in a tortuous anatomy.However, according to the directions for use (dfu), "passage of the resolution 360 clip through a retroflexed or tortuous path, may result in the clip separating from the catheter and potentially kinking or damaging the device.".

Brand Name
RESOLUTION 360 CLIP
Common Device Name
HEMOSTATIC METAL CLIP FOR THE GI TRACT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
propark, coyol
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key19392499
Report Number3005099803-2024-02405
Device Sequence Number17879096
Product Code PKL
UDI-Device Identifier08714729875666
UDI-Public08714729875666
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K222503
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00521240
Device Catalogue Number54772
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2024
Initial Report FDA Received Date05/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown